# SDR ASAA2021062735192

- Difficulty date: June 27, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 39,200 hours, 11,403 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF 1 FAIL DURING CRUISE FLIGHT. GROUNDED - YES. ACCOMPLISHED B737-800 AMM 23-11-00-710-801 OPERATIONAL TEST ON #1 HF. TEST PASSED NO DEFECTS NOTED.
